# SDR W8PA970556

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 638
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED, STATION 638, RBL 65, WL 208.  FABRICATED AND DRILLED NEW WEB STATION 638, RBL 65, WL 208, ALODINED AND PRIMED ALL WORK PERFORMED IAW, SRM 51-70-13, 5402 04/30/97, QC OK TO INSTALL FABRICATED WEB IAW, SRM 53-6043, 5402 04/30/97, BEGAN INSTALLING WEB STATION 638 RBL 65 WL 208 IAW SRM 51-70-13 5401 04/30/97.  FINISH INSTALLING WBL AT BS 638 RBL BS, WL 208 PER 737 SRM 51-70-13.  (M)
